Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Soreness in the breast after having IUD. Fibrous benign lump in the breast. Due to the IUD?

Hi, I have had a multiload iud which I have been on for three months and during this time I have had sore (stinging and stabbing ) in my breasts. Particularly the left, which has (in this time) developed a large fibrous lump, I am told that it is benign and not cancerous. Do you think this could be caused by the multiload?
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
you have been adopted intrauterine contraceptive device..
you also complain of lump in the breast, i.e fibroma, which is benign..
now you have mastalgia..
the mastalgia, i.e pain in the breast due to progesterone in the second half of the cycle, and hyperprolactenemia..
it is nothing to do with IUCD..
see your endocrinologist for the investigation for hyperprolactenemia and management..
wish you good health..
Answered: Thu, 18 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor